# SDR A6WA201643472

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,537 hours, 25,761 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  REPEAT WITH SOME HISTORY.  CLEANED & LUBRICATED.  OPERATIONS CHECKED GOOD OF THE SERVICE DOOR OUTER HANDLE IAW AMM 52-41-03.
